# SDR DHL2004806568

- Difficulty date: January 28, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Elevator Tab
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB EXTERNAL UPPER SKIN DENTED 1.500.  REMOVED DAMAGED AREA IAW SRM 55-2-2 PG 5, PAR 5B.  FABRICATED DOUBLER (2024-T3AL 0.016) IAW SRM 52-2-2 PG 5.  INSTALLED DOUBLER IAW SRM 51-1-9 PAR 2.
